Per citar aquest document: http://ddd.uab.cat/record/49672
Reversibility in the diffeomorphism group of the real line
O’Farrell, A. G.
Short, I.

Data: 2009
Resum: An element of a group is said to be reversible if it is conjugate to its inverse. We characterise the reversible elements in the group of diffeomorphisms of the real line, and in the subgroup of order preserving diffeomorphisms.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 53 n. 2 (2009) p. 401-415, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_53209_05


15 p, 144.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2016-06-11



   Favorit i Compartir